# SDR DALA2022072005023

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 CORROSION ON FLOOR STRINGERS RBL 2.9, RBL 7.55, RBL 10.45, LBL 2.9, LBL 7.55 AND LBL 10.45, BTW STA 1500 TO STA 1520 AT AFT CARGO COMP. CORRECTIVE ACTION: SUMMARY OF NRC 00224-FLOOR STRINGERS RBL 2.9, RBL 7.55, RBL 10.45, LBL 2.9, LBL 7.55 AND LBL 10.45, BTW STA 1500 TO STA 1520 AT AFT CARGO COMPARMENT WERE REPAIRED PER B757- 200 SRM. (2323818)
